# SDR ASOA2015110714052

- Difficulty date: November 7, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL CORRODED IN SEVERAL PLACES FROM FS785.15 TO FS863.00.  IAW SRM 53-41-49-101-001-A01 AND SRM SUPPLEMENT XJET 53-41-49 THIS SEAT RAIL IS NON-REPAIRABLE.  REMOVED SEAT RAIL AT LT SIDE FS 785.15 TO FS 863.00 IAW AMM 53-00-49-000-801-A01 INSTALLLED IAW AMM 53-00-49-40-801 A01.  FABRICATED SEAT RAIL IAW CEC/TC REO 670-53-00-343. COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.  PARTIALLY INSTALLED LT SIDE SEAT RAI FS 785 TO 863.00, 21 EA FASTENERS REMAINING IAW AMM 53-00-49-400-801 A01.  INSTALLED 2 EA FASTENERS REMAINING IN LT SIDE SEAT RAIL IAW AMM 53-00-49-400-801 A01.
